# SDR FDEA201603180953

- Difficulty date: March 18, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 58,983 hours, 23,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3020412
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMER LIGHT INOPERATIVE.  RELAMPED L1 DOOR ESCAPE SLIDE LIGHT, L25, OPERATIONS CHECKED GOOD.
